Loading ...
Sorry, an error occurred while loading the content.

My Lariam Story.....

Expand Messages
  • apsterioff
    I took Lariam in July 1991 after it first came on the market. There was no warning in the medication guide then and we were told to switch to Lariam
    Message 1 of 1 , Jul 18 9:12 PM
    • 0 Attachment
      I took Lariam in July 1991 after it first came on the market. There
      was no warning in the medication guide then and we were told to switch
      to Lariam exclusively. After about three weeks of taking the drug I
      started to Hallucinate, have delusions, and become psychotic, but I
      took the drug for a total of six months working as a volunteer. I
      couldn't sleep, had nighmares, and become manic. It wasn't for six
      months that I was finally sent home in January 1992, not because of
      symptoms but because the Peace Corps had eliminated my post four months
      early. I never received my completion bonus. I have the same symptoms
      today and I have to take medication for it which keeps me sane.
      Psychiatrists diagnose me with bipolar disorder, but the fact that I
      took Lariam and developed these symptoms cannot just be a coincidence
      explained by bipolar disorder. I can also semi-function without
      medication which leads me to believe it isn't bipolar disorder. The
      institutional bias for the drug developed by the Army and the fact that
      it wasn't tested properly are big indicators that something is wrong
      with this drug.
    Your message has been successfully submitted and would be delivered to recipients shortly.